# SDR UPS07850634

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Defective
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD GIRT BAR FITTING IS LOOSE, (NUT PLATE IS BAD).  REMOVED AND REPLACED NUT PLATE AND SECURED GIRT BAR FITTING.  REF SRM 51-01-21-0.
